# SDR MWEA95306

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621225
- Condition: Deployed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TAIL EVACUATION SLIDE INADVERTENTLY DEPLOYED WHILE INSTALLING.  MAINTENANCE INSTALLED NEW TAIL EVACUATION SLIDE AND RETURNED A/C TO SERVICE.
